# SDR REXA2022121201032

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 21R AT F.S.477 IS CORRODED. REMOVED AND REPLACED STRINGER SPLICE ON F.S. 477 STGR 21R P/N SH670-33252-1, IAW CRJ900 SRM 51-42-06-001-001-A01
